# SDR SWAA2017012311391

- Difficulty date: January 5, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ANGLE CRACKED AT BS 867, STRINGER 26L.   R & R THE SUPPORT ANGLE IAW SRM AND DWG.
